Monday, May 30, 2011

Storytime

I will use pictures to help me tell this story.

It started on Monday night, I did not sleep well due to:



This is not completely weird because it is one of the biggest side effects of the newest chemos that I have started taking. So are part of the protocol at that the first sign of diarrhea you take two of these.



Then one every two hours until you have not had a bowel movement for 12 hours. So after following this protocol. I felt like this for 6 days.



Because the Immodium AD had worked so well. I was backed up! (I tried to think of some joke here, but nothing came)

After 6 days of INTENSE side pain due to this build up. I bought some of this.


I took two small glasses full accompanied with a Ham and Cheese Hotpocket in hopes of some movement to help relieve my side pain.

After a night of sleep I have spent this memorial day reflecting and creating this.


Six days of eating coming out all at once makes you feel like a flying carpet!

Now things are better and hopefully I will have bowel movements like a normal person.

8 comments:

Brandon said...

by far the most emotional, thought-provoking and inspirational blog post yet. keep it up lil soldier.

Caroline said...

Tell it like it is!

Mrs.C said...

DAVID!!!!!!!

Andrew said...

Jonn and I feel terrible about laughing so hard at this. Glad to see that in the end everything came out o.k. Keep fighting buddy. See you soon.

j. littlejohn said...

good visuals, Dave, good visuals

Rachel said...

Oh, I'm sorry to hear about the awful side effects! I found you a while ago through my friend Diedre's blog, I've followed yours for a while. My sister-in-law had melanoma skin cancer in 2009 & was in remission. Then was diagnosed with Metastatic Melanoma this March. I created a blog to spread awareness about her story. I thought you might be interested in checking it out. She's 19. cantkickthischick.blogspot.com Good luck in your journey! You can kick cancer's butt!

Michele said...

I was fine until the last picture. AAAAAAAGGGGGGGHHHHHHHHH!!!!! I'm going to go barf now.

maggie said...

how you make your awful side effects so funny, i don't know! i'm just dying to look into your search history on your computer...hahaha